Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What diet and medicines should be taken by a G.B syndrome patient ?

Hello sir.My 25yrs old sister detected as G.B Syndrome,finished ivig treatment yesterday and will be dischraged soon from hospital . what diet and medicine should she take in recovery period as still she is having weakness. what care should she take?
Asked On : Thu, 25 Aug 2011
Answers:  2 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, this syndrom affact the autonomic n peripharal nerve, demylination of nerve occure. she should take vitamins n minrals riched diet along with its tab. physiotherapy helps her a lot.
Answered: Thu, 25 Aug 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
After the discharge from the hospital, she needs to have a light and easy to digest food. Plenty of fluids are advisable. Supplements of vitamin C and vitamin A are advisable for increasing the immunity. start with rice, boiled mashed potatoes, etc.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor